Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

JEDNOSTKA NAUKOWA KATEGORII A+

Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On -completeness of quasi-orders on \kappa ^\kappa

Tom 251 / 2020

Tapani Hyttinen, Vadim Kulikov, Miguel Moreno Fundamenta Mathematicae 251 (2020), 245-268 MSC: Primary 03E15; Secondary 03C55, 03C45, 54H05. DOI: 10.4064/fm679-1-2020 Opublikowany online: 13 May 2020

Streszczenie

We prove under V=L that the inclusion modulo the non-stationary ideal is a \Sigma_1^1 -complete quasi-order in the generalized Borel-reducibility hierarchy (\kappa \gt \omega ). This improvement to known results in L has many new consequences concerning the \Sigma_1^1 -completeness of quasi-orders and equivalence relations such as the embeddability of dense linear orders as well as the equivalence modulo various versions of the non-stationary ideal. This serves as a partial or complete answer to several open problems stated in the literature. Additionally the theorem is applied to prove a dichotomy in L: If the isomorphism of a countable first-order theory (not necessarily complete) is not \Delta_1^1 , then it is \Sigma_1^1 -complete.

We also study the case V\ne L and prove \Sigma_1^1 -completeness results for weakly ineffable and weakly compact \kappa .

Autorzy

  • Tapani HyttinenDepartment of Mathematics and Statistics
    University of Helsinki
    Pietari Kalmin katu 5
    00014 University of Helsinki, Finland
    e-mail
  • Vadim KulikovDepartment of Mathematics and Statistics
    University of Helsinki
    Pietari Kalmin katu 5
    00014 University of Helsinki, Finland
    and
    Department of Mathematics
    and Systems Analysis
    Aalto University
    Otakaari 1
    02150 Espoo, Finland
    e-mail
  • Miguel MorenoDepartment of Mathematics and Statistics
    University of Helsinki
    Pietari Kalmin katu 5
    00014 University of Helsinki, Finland
    and
    Department of Mathematics
    Bar-Ilan University
    Ramat-Gan, 5290002 Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek